MathSciNet Relay Station
MathSciNet bibliographic data
MR379505 14G05 (10D20)
Kudla, Stephen On the $R$-forms of certain algebraic varieties. Bull. Amer. Math. Soc. 81 (1975), 471–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement